MAUDE Adverse Event Report: COVIDIEN 6300 ECON DRN BG W/ANTI REFLUX; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER

COVIDIEN 6300 ECON DRN BG W/ANTI REFLUX; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Model Number 6300
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the port at the top was wide/loose resulting in the catheter not staying connected.

Brand Name
6300 ECON DRN BG W/ANTI REFLUX
Common Device Name
COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9194450
Report Number9612030-2019-02323
Device Sequence Number14103313
Product Code KNX
UDI-Device Identifier10884521002043
UDI-Public10884521002043
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6300
Device Catalogue Number6300
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/09/2019
Initial Report FDA Received Date10/15/2019
Patient Sequence Number1